JIN Yin-lai, ZHU De-ming. Twisted Bifurcations and Stability of Homoclinic Loop With Higher Dimensions[J]. Applied Mathematics and Mechanics, 2004, 25(10): 1076-1082.
Citation: JIN Yin-lai, ZHU De-ming. Twisted Bifurcations and Stability of Homoclinic Loop With Higher Dimensions[J]. Applied Mathematics and Mechanics, 2004, 25(10): 1076-1082.

Twisted Bifurcations and Stability of Homoclinic Loop With Higher Dimensions

  • Received Date: 2002-06-18
  • Rev Recd Date: 2004-03-16
  • Publish Date: 2004-10-15
  • By using the linear independent solutions of the linear variational equation along the homoclinic loop as the demanded local coordinates to construct the Poincar map,the bifurcations of twisted homoclinic loop for higher dimensional systems are studied.Under the nonresonant and resonant conditions,the existence,number and existence regions of the 1-homoclinic loop,1-periodic orbit,2-homoclinic loop,2-periodic orbit and 2-fold 2-periodic orbit were obtained.Particularly,the asymptotic repressions of related bifurcation surfaces were also given.Moreover,the stability of homoclinic loop for higher dimensional systems and nontwisted homoclinic loop for planar systems were studied.
  • loading
  • [1]
    Arnold V I.Geometric Methods in the Theory of Ordinary Differential Equations[M].Second Edition.New York:Springer-Verlag,1983.
    [2]
    李继彬,冯贝叶.稳定性,分支与混沌[M].昆明:云南科技出版社,1995.
    [3]
    Chow S N,Deng B,Fiedler B.Homoclinic bifurcation at resonant eigenvalues[J].J Dyna Syst Diff Equs,1990,2(2):177—244. doi: 10.1007/BF01057418
    [4]
    ZHU De-ming.Problems in homoclinic bifurcation with higher dimensions[J].Acta Math Sinica(N S),1998,14(3):341—352. doi: 10.1007/BF02580437
    [5]
    JIN Yin-lai,ZHU De-ming.Degenerated homoclinic bifurcations with higher dimensions[J].Chinese Ann Math,Ser B,2000,21(2):201—210. doi: 10.1142/S0252959900000224
    [6]
    金银来,李先义,刘兴波.非扭曲高维同宿分支[J].数学年刊,A辑,2001,22(4):473—478.
    [7]
    JIN Yin-lai,ZHU De-ming.Bifurcations of rough heteroclinic loops with three saddle points[J].Acta Mathematica Sinica,English Series,2002,18(1):199—208. doi: 10.1007/s101140100139
    [8]
    Wiggins S.Introduction to Applied Nonlinear Dynamical System and Chaos[M].New York:Springer-Verleg,1990.
    [9]
    Fenichel N.Persistence and smoothness of invariant manifold for flows[J].Indiana Univ Math J,1971,21(2):193—226. doi: 10.1512/iumj.1971.21.21017
    [10]
    ZHU De-ming.Homoclinic bifurcation with codimension 3[J].Chinese Ann Math, Series B,1994,15(2):205—216.
    [11]
    朱德明.坐标变换的不变量[J].华东师范大学学报,1998,(1):19—21.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2408) PDF downloads(611) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return